# SDR SWIA200819722

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 14,262 hours, 12,483 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A "SMOKE TOILET" CAUTION MESSAGE AFTER TAKE OFF.  (FLIGHT #6647)INSPECTED AND OPERATED THE LEFT AND RIGHT ACM IAW AMM 21-51-13.  NO DISCREPENCIES NOTED.
